# SDR SWAA071667

- Difficulty date: March 31, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 46,249 hours, 40,197 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 976J4982
- Part serial: RS16007
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DIVERSION, EQUIPMENT COOLING OFF LIGHT ILLUMINATED AT FL 350, SWITCHED TO ALTERNATE PER QRH.  F/A REPORTED HOT ELECTRICAL ODOR, NO SMOKE IN CABIN.  NR 1 GEN SHOWING LOW VOLTS AND FREQS, PUT APU ON BUSS NR 1 SIDE.  REMOVED AND REPLACED NR 1 GEN AND EQUIPMENT COOLING FAN PER MM.
